# SDR AALA202004139002

- Difficulty date: April 11, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 52,781 hours, 26,083 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Contactor
- Part number: ABS162928A0
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - FUEL CENTER TANK, #1 PUMP FAULT, CENTER TANK PUMP #1 INOPERATIVE. REMOVED AND REPLACED #1 CENTER FUEL PUMP GFI CONTACTOR 69QA, OPERATIONAL CHECKS NORMAL PER AMM 28-18-00 AND AMM 28-21-00.
